Alert archive / Minnesota / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 139, NWS Twin Cities, MN
NWS Twin Cities, MN issued this severe thunderstorm warning at Jun 20, 2005, 4:51 PM CDT for McLeod County, Minnesota. It was in force for 39 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 20, 2005, 4:51 PM CDT (21:51 UTC)
- Expired
- Jun 20, 2005, 5:30 PM CDT
- In force
- 39 min
- Issued by
- NWS Twin Cities, MN
- Area
- Counties, with a storm outline in the text
County McLeod County, MN
The radar
The Minneapolis radar (KMPX), 58 km from the middle of the area, began a volume at 21:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 20, 5:15 PM CDT | TSTM WND DMG | Glencoe, MN | LARGE TREE BRANCHES DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 24 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 12:00Z, 9.9 hours before the alert went out and 56 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 93 J/kg
- Mixed-layer CIN
- -433 J/kg
- Mixed-layer LCL
- 1305 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 129 m²/s²
- 0-3 km storm-relative helicity
- 156 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KMPX 202151 SVRMPX MNC085-202230- /O.NEW.KMPX.SV.W.0139.050620T2151Z-050620T2230Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 451 PM CDT MON JUN 20 2005 THE NATIONAL WEATHER SERVICE IN THE TWIN CITIES HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... MCLEOD COUNTY IN CENTRAL MINNESOTA * UNTIL 530 PM CDT * AT 446 PM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM... CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING WINDS. THIS STORM WAS LOCATED 19 MILES WEST OF GLENCOE...OR ABOUT 11 MILES SOUTHWEST OF HUTCHINSON...AND MOVING EAST AT 20 MPH. LAT...LON 4486 9449 4469 9449 4475 9404 4491 9401 $$
1 follow-up statement
000 WWUS53 KMPX 202218 SVSMPX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 515 PM CDT MON JUN 20 2005 MNC085-202230- /O.CON.KMPX.SV.W.0139.000000T0000Z-050620T2230Z/ MCLEOD MN- 515 PM CDT MON JUN 20 2005 ...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 530 PM CDT FOR MCLEOD COUNTY... AT 515 PM CDT...DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM...CAPABLE OF PRODUCING LARGE HAIL OVER SOUTHWEST MCLEOD COUNTY ABOUT 10 MILES SOUTH OF HUTCHINSON. THIS STORM WAS MOVING SOUTHEAST AT 20 MPH. TOWNS IN THE PATH OF THIS STORM INCLUDE AREAS SOUTH OF STEWART AND BROWNTOWN INCLUDING KINGS LAKE AND FERNANDO. LAT...LON 4473 9445 4464 9445 4463 9427 4472 9431 $$ MKM
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 20, 3:30 PM CDT, 1 hour 21 minutes earlier.
Area forecast discussion, Jun 20, 3:30 PM CDT, 1 hour 21 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 330 PM CDT MON JUN 20 2005 .DISCUSSION...TONIGHT THROUGH THURSDAY FORECAST CONCERN IN THE NEAR TERM TONIGHT ARE THUNDERSTORM CHANCES AND SEVERE WEATHER/FLOODING POTENTIAL FOR THE NEXT AROUND OF CONVECTION DEVELOPING AHEAD OF THE SURFACE TROUGH AND FRONTAL BOUNDARY. MESOSCALE CONVECTIVE SYSTEM THAT HAD MOVED ACROSS THE STATE INTO WESTERN WISCONSIN TODAY...WL SLOWLY WEAKEN THIS EVENING. ANOTHER BATCH OF THUNDERSTORMS WERE OCCURRING AND DEVELOPING IN THE WARM SECTOR OVER SOUTHWEST MN AND THE EASTERN DAKOTAS. AIRMASS OVER SOUTHWEST MN...WAS VERY UNSTABLE WITH SURFACE BASE CAPES OVER 2500 J/KG AND LIFTED INDICES OF MINUS 4. THE LATEST SATELLITE IMAGERY OFF THE IR LOOP SHOWED EXPLOSIVE DEVELOPMENT OVER SOUTHWEST MN SINCE 19Z. FRONTAL BOUNDARY WILL SAG SOUTH TONIGHT AND BEGIN TO LIFT BACK NORTHWARD TUESDAY NIGHT AND WEDNESDAY. WL KEEP SOME POPS GOING OVER SOUTHERN PORTION OF OUR CWA. LONGER TERM...THURSDAY NIGHT THROUGH SUNDAY MODELS PRETTY CONSISTENT WITH REGARD TO LATE IN THE WEEK. OPERATIONAL GFS AND EUROPEAN MODELS ARE IN GOOD AGREEMENT. LOOKS LIKE BOUNDARY DRIFTS SOUTHWARD OVER OUR CWA FRIDAY. THE LATEST DGEX MODEL CONTINUE TO BRING SOME MINOR RIPPLES THROUGH THE UPPER RIDGE DURING THE PERIOD. THESE SHORT WAVES TROUGH COULD GENERATE A FEW MESOSCALE CONVECTIVE SYSTEMS...SIMILAR TO ONES OCCURRING TODAY. WL HAVE TO KEEP SOME POPS GOING THROUGH FRIDAY NIGHT. APPEARS THE AIRMASS BECOMES CAPPED OVER THE WEEKEND. && .MPX WATCHES/WARNINGS/ADVISORIES... .MN...NONE. .WI...NONE. &&
Hazardous weather outlook, Jun 20, 8:00 AM CDT, 8 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 800 AM CDT MON JUN 20 2005 MNZ041-047>051-054>070-073>078-082>085-091>093-WIZ023-024-211100- ANOKA-BENTON-BLUE EARTH-BROWN-CARVER-CHIPPEWA-DAKOTA-DOUGLAS- FARIBAULT-FREEBORN-GOODHUE-HENNEPIN-KANDIYOHI-LAC QUI PARLE-LE SUEUR- MARTIN-MCLEOD-MEEKER-NICOLLET-PIERCE-POPE-RAMSEY-REDWOOD-RENVILLE- RICE-SCOTT-SHERBURNE-SIBLEY-ST CROIX-STEARNS-STEELE-STEVENS-SWIFT- WASECA-WASHINGTON-WATONWAN-WRIGHT-YELLOW MEDICINE- 800 AM CDT MON JUN 20 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND SOUTHERN MINNESOTA AND WEST CENTRAL WISCONSIN. .DAY ONE...TODAY AND TONIGHT A FEW SEVERE STORMS MAY OCCUR TODAY OR TONIGHT. THE PRIMARY THREAT WILL BE DAMAGING WINDS...BUT HAIL AND HEAVY RAIN ARE ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. A FEW SEVERE STORMS ARE AGAIN POSSIBLE...MAINLY DURING THE AFTERNOON AND EVENING. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION MAY BE NEEDED TODAY AND TONIGHT. MNZ042>045-052-053-WIZ014>016-025>028-211100- BARRON-CHIPPEWA-CHISAGO-DUNN-EAU CLAIRE-ISANTI-KANABEC-MILLE LACS- MORRISON-PEPIN-POLK-RUSK-TODD- 800 AM CDT MON JUN 20 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND EAST CENTRAL MINNESOTA AND WEST CENTRAL WISCONSIN. .DAY ONE...TODAY AND TONIGHT A FEW SEVERE STORMS MAY OCCUR TODAY OR TONIGHT. THE PRIMARY SEVERE WEATHER THREAT WILL BE DAMAGING WINDS...BUT HAIL AND HEAVY RAIN COULD ALSO OCCUR. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION MAY BE NEEDED. RJN
In the hours before
Local storm report, Jun 20, 4:21 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
421 PM CDT MON JUN 20 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0215 PM FLASH FLOOD ROBBINSDALE 45.03N 93.33W
06/20/2005 HENNEPIN MN LAW ENFORCEMENT
CAR STALLED IN FLOODED ROAD. CO RD 81 AND 40TH ST.
&&
GJERDINGENLocal storm report, Jun 20, 4:38 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
438 PM CDT MON JUN 20 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1030 AM TSTM WND DMG 4 SW EVANSVILLE 45.97N 95.74W
06/20/2005 DOUGLAS MN TRAINED SPOTTER
FOUR INCH DIAMETER BRANCHES DOWN.
1039 AM FUNNEL CLOUD 8 N KENSINGTON 45.89N 95.70W
06/20/2005 DOUGLAS MN PUBLIC
REPORTED NEAR COUNTY ROADS 25 AND 56, BY COUNTY WORKER.
1045 AM FUNNEL CLOUD 7 W ALEXANDRIA 45.87N 95.52W
06/20/2005 DOUGLAS MN PUBLIC
REPORTED NEAR COUTNY ROADS 114 AND 27.
1100 AM TSTM WND GST HEWITT 46.32N 95.09W
06/20/2005 71 MPH TODD MN PUBLIC
MEASURED WITH ANEMOMETER.
1122 AM HAIL 3 W LONG PRAIRIE 45.98N 94.93W
06/20/2005 0.75 INCH TODD MN FIRE DEPT/RESCUE
1151 AM HAIL 4 N BROOTEN 45.56N 95.12W
06/20/2005 0.75 INCH STEARNS MN TRAINED SPOTTER
1156 AM HAIL ALBANY 45.63N 94.57W
06/20/2005 0.75 INCH STEARNS MN TRAINED SPOTTER
1205 PM HAIL 5 S PENNOCK 45.07N 95.18W
06/20/2005 1.00 INCH KANDIYOHI MN TRAINED SPOTTER
1205 PM HAIL 1 E SUNBURG 45.35N 95.22W
06/20/2005 0.75 INCH KANDIYOHI MN TRAINED SPOTTER
1210 PM HAIL ST CLOUD 45.55N 94.17W
06/20/2005 1.00 INCH STEARNS MN TRAINED SPOTTER
1220 PM HAIL WAITE PARK 45.55N 94.22W
06/20/2005 0.75 INCH STEARNS MN TRAINED SPOTTER
1220 PM HAIL ST JOSEPH 45.57N 94.32W
06/20/2005 0.75 INCH STEARNS MN TRAINED SPOTTER
1221 PM TSTM WND GST WILLMAR 45.12N 95.05W
06/20/2005 58 MPH KANDIYOHI MN ASOS
MEASURED BY WILLMAR ASOS
1224 PM FLASH FLOOD ST CLOUD 45.55N 94.17W
06/20/2005 STEARNS MN TRAINED SPOTTER
MANY ROADS UNDERWATER
1224 PM HAIL ST CLOUD 45.55N 94.17W
06/20/2005 0.75 INCH STEARNS MN TRAINED SPOTTER
SMALL TREE BRANCHES FELLED.
1224 PM HAIL 10 S ST CLOUD 45.41N 94.17W
06/20/2005 0.75 INCH STEARNS MN TRAINED SPOTTER
1226 PM HAIL WILLMAR 45.12N 95.05W
06/20/2005 0.75 INCH KANDIYOHI MN TRAINED SPOTTER
1227 PM TSTM WND DMG ATWATER 45.14N 94.78W
06/20/2005 KANDIYOHI MN FIRE DEPT/RESCUE
POWER LINE KNOCKED DOWN.
1230 PM FLASH FLOOD ST CLOUD 45.55N 94.17W
06/20/2005 STEARNS MN TRAINED SPOTTER
NUMEROUS REPORTS OF FLOODING ON STREETS.
1230 PM HAIL ST CLOUD 45.55N 94.17W
06/20/2005 0.75 INCH STEARNS MN TRAINED SPOTTER
SMALL TREE BRANCHES ALSO FELLED.
1232 PM HAIL WILLMAR 45.12N 95.05W
06/20/2005 0.75 INCH KANDIYOHI MN FIRE DEPT/RESCUE
1232 PM HAIL ST CLOUD 45.55N 94.17W
06/20/2005 1.00 INCH STEARNS MN TRAINED SPOTTER
PROFESSOR WEISMAN
1237 PM TSTM WND DMG 2 SSW CLEARWATER 45.38N 94.06W
06/20/2005 WRIGHT MN PUBLIC
TOP HALF OF CHICKEN BARN BLOWN OFF. OCCURED NEXT DOOR TO
18017 17TH AVE IN LINDEN TOWNSHIP
1245 PM TSTM WND DMG ST CLOUD 45.55N 94.17W
06/20/2005 STEARNS MN TRAINED SPOTTER
1 TO 2 INCH BRANCHES DOWN.
1248 PM TSTM WND GST 7 W ZIMMERMAN 45.44N 93.74W
06/20/2005 70 MPH SHERBURNE MN TRAINED SPOTTER
WINDS ESTIMATED DUE TO LARGE DUMP TRUCK FORCED OFF THE
ROAD. EVENT OCCURRED 2 MILES WEST OF ORROCK.
1248 PM HAIL 7 W ZIMMERMAN 45.44N 93.74W
06/20/2005 0.75 INCH SHERBURNE MN TRAINED SPOTTER
OCCURRED 2 MILES WEST OF ORROCK.
1253 PM FLASH FLOOD ST CLOUD 45.55N 94.17W
06/20/2005 STEARNS MN TRAINED SPOTTER
MANY LOW LYING ROADS UNDERWATER.
1254 PM TSTM WND DMG BIRD ISLAND 44.76N 94.89W
06/20/2005 RENVILLE MN LAW ENFORCEMENT
POWER LINES DOWN.
0108 PM HAIL BECHYN 44.69N 95.06W
06/20/2005 0.75 INCH RENVILLE MN TRAINED SPOTTER
0130 PM TSTM WND DMG BROOKLYN CENTER 45.07N 93.32W
06/20/2005 HENNEPIN MN TRAINED SPOTTER
MEDIUM SIZED TREES DOWN.
0133 PM HAIL SPRING LAKE PARK 45.12N 93.25W
06/20/2005 1.00 INCH ANOKA MN TRAINED SPOTTER
0145 PM TSTM WND DMG MINNEAPOLIS 44.96N 93.27W
06/20/2005 HENNEPIN MN PUBLIC
SOUTH MINNEAPOLIS, LARGE OAK TREE DOWN.
0145 PM TSTM WND DMG MINNEAPOLIS 44.96N 93.27W
06/20/2005 HENNEPIN MN AIRPLANE PILOT
A FEW SMALL TREES 3 TO 5 INCHES IN DIAMETER WERE SEEN
BLOWN OVER AROUND LAKE AROUND LAKE OF THE ISLES AND LAKE
CALHOUN.
0146 PM TSTM WND GST MINNEAPOLIS 44.96N 93.27W
06/20/2005 58 MPH HENNEPIN MN ASOS
WINDS REPORTED AT THE MINNEAPOLIS INTERNATIONAL AIRPORT.
0148 PM HAIL 7 W WACONIA 44.85N 93.94W
06/20/2005 1.75 INCH CARVER MN TRAINED SPOTTER
0153 PM TSTM WND GST 4 S PRIOR LAKE 44.67N 93.43W
06/20/2005 60 MPH SCOTT MN TRAINED SPOTTER
4 TO 5 INCH BRANCHES DOWN. SPEED MEASURED.
0153 PM TSTM WND DMG RICHFIELD 44.88N 93.28W
06/20/2005 HENNEPIN MN TRAINED SPOTTER
4 INCH BRANCHES DOWN.
0159 PM HAIL 3 E MINNEAPOLIS 44.96N 93.21W
06/20/2005 1.75 INCH RAMSEY MN TRAINED SPOTTER
0200 PM HAIL 3 E GIBBON 44.54N 94.46W
06/20/2005 0.75 INCH SIBLEY MN TRAINED SPOTTER
0200 PM TSTM WND GST INVER GROVE HEIGHTS 44.83N 93.06W
06/20/2005 53 MPH DAKOTA MN TRAINED SPOTTER
MEASURED WINDS WITH ANEMOMETER.
0200 PM TSTM WND DMG EAGAN 44.82N 93.16W
06/20/2005 DAKOTA MN TRAINED SPOTTER
6 INCH DIAMETER TREE DOWN.
0210 PM TSTM WND DMG MINNEAPOLIS 44.96N 93.27W
06/20/2005 HENNEPIN MN TRAINED SPOTTER
NUMEROUS 4 INCH BRANCHES DOWN IN SOUTH MINNEAPOLIS.
0210 PM TSTM WND DMG BROOKLYN CENTER 45.07N 93.32W
06/20/2005 HENNEPIN MN TRAINED SPOTTER
8 INCH DIAMETER TREE DOWN.
0213 PM HAIL MAPLEWOOD 44.99N 93.02W
06/20/2005 0.75 INCH RAMSEY MN TRAINED SPOTTER
0215 PM FLASH FLOOD ROBBINSDALE 45.03N 93.33W
06/20/2005 HENNEPIN MN LAW ENFORCEMENT
CAR STALLED IN FLOODED ROAD. CO RD 81 AND 40TH ST.
0221 PM FLASH FLOOD ST PAUL 44.95N 93.10W
06/20/2005 RAMSEY MN TRAINED SPOTTER
8 TENTHS OF AN INCH OF RAIN FELL IN 15 MINUTES AT I94 AND
MCKNIGHT ROAD.
0221 PM FLASH FLOOD LITTLE CANADA 45.02N 93.08W
06/20/2005 RAMSEY MN TRAINED SPOTTER
COUNTY ROAD C AT 35E IMPASSABLE.
0221 PM FLASH FLOOD MINNEAPOLIS 44.96N 93.27W
06/20/2005 HENNEPIN MN TRAINED SPOTTER
50TH AVENUE AND EMMERSON FLOODED CURB DEEP.
0222 PM TSTM WND DMG MINNEAPOLIS 44.96N 93.27W
06/20/2005 HENNEPIN MN TRAINED SPOTTER
OVERTURNED BOATS ON LAKE CALHOUN.
0225 PM TSTM WND GST RICE LAKE 45.50N 91.74W
06/20/2005 65 MPH BARRON WI TRAINED SPOTTER
MEASURED AT RICE LAKE AIRPORT.
0230 PM HAIL MINNEAPOLIS 44.96N 93.27W
06/20/2005 0.75 INCH HENNEPIN MN TRAINED SPOTTER
0230 PM TSTM WND DMG MINNEAPOLIS 44.96N 93.27W
06/20/2005 HENNEPIN MN TRAINED SPOTTER
POWER OUTAGE, 3-5 INCH TREE LIMBS DOWN. MINOR FLOODING.
WINDS ESTIMATED AT 55 MPH. WOODEN FENCE BLOWN OVER.
0245 PM TSTM WND DMG INVER GROVE HEIGHTS 44.83N 93.06W
06/20/2005 DAKOTA MN TRAINED SPOTTER
SMALL TREE DOWN.
0255 PM HAIL 3 SE LE SUEUR 44.43N 93.86W
06/20/2005 0.75 INCH LE SUEUR MN TRAINED SPOTTER
0315 PM TSTM WND DMG 5 N MENOMONIE 44.96N 91.91W
06/20/2005 DUNN WI TRAINED SPOTTER
2 FOOT DIAMETER TREE DOWN.
0315 PM TSTM WND DMG EAU CLAIRE 44.82N 91.49W
06/20/2005 EAU CLAIRE WI LAW ENFORCEMENT
SEVERAL POWER LINES DOWN.
0321 PM TSTM WND GST MANKATO 44.17N 93.99W
06/20/2005 72 MPH BLUE EARTH MN TRAINED SPOTTER
MEASURED ON ANEMOMETER.
0330 PM TSTM WND DMG EAU CLAIRE 44.82N 91.49W
06/20/2005 EAU CLAIRE WI TRAINED SPOTTER
5 TO 6 INCH TREE LIMB FELL ON TRUCK.
0341 PM FLASH FLOOD 7 W NORTHFIELD 44.45N 93.31W
06/20/2005 RICE MN TRAINED SPOTTER
FLOODING OCCURRED OVER ROADWAY NEAR INTERSECTION OF I-35
AND HWY 19.
0352 PM HAIL TRUMAN 43.83N 94.44W
06/20/2005 0.88 INCH MARTIN MN TRAINED SPOTTER
&&
AJZLocal storm report, Jun 20, 4:40 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
440 PM CDT MON JUN 20 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0435 PM HAIL SHERBURN 43.65N 94.73W
06/20/2005 0.75 INCH MARTIN MN TRAINED SPOTTER
&&
GJERDINGENLocal storm report, Jun 20, 4:45 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
445 PM CDT MON JUN 20 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0443 PM HAIL NORTHROP 43.74N 94.44W
06/20/2005 0.88 INCH MARTIN MN TRAINED SPOTTER
&&
GJERDINGENLocal storm report, Jun 20, 4:47 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
447 PM CDT MON JUN 20 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0445 PM HAIL FAIRMONT 43.64N 94.46W
06/20/2005 0.88 INCH MARTIN MN TRAINED SPOTTER
&&
GJERDINGENLocal storm report, Jun 20, 4:48 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
448 PM CDT MON JUN 20 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0447 PM HAIL FAIRMONT 43.64N 94.46W
06/20/2005 1.00 INCH MARTIN MN TRAINED SPOTTER
&&
GJERDINGENThe office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 20, 6:28 AM CDT | Severe Thunderstorm Warning | MPX | Benton | 62 min |
| Jun 20, 6:41 AM CDT | Severe Thunderstorm Warning | MPX | Kanabec, Mille Lacs | 65 min |
| Jun 20, 10:15 AM CDT | Severe Thunderstorm Warning | MPX | Douglas, Pope, Stevens | 60 min |
| Jun 20, 10:39 AM CDT | Severe Thunderstorm Warning | MPX | Todd | 66 min |
| Jun 20, 11:11 AM CDT | Severe Thunderstorm Warning | MPX | Kandiyohi, Pope, Stearns, Swift | 64 min |
| Jun 20, 11:28 AM CDT | Severe Thunderstorm Warning | MPX | Morrison | 62 min |
| Jun 20, 11:33 AM CDT | Severe Thunderstorm Warning | MPX | Chippewa | 57 min |
| Jun 20, 11:57 AM CDT | Severe Thunderstorm Warning | MPX | Benton, Mille Lacs, Sherburne | 63 min |
| Jun 20, 12:11 PM CDT | Severe Thunderstorm Warning | MPX | Kandiyohi, Meeker, Stearns | 71 min |
| Jun 20, 12:27 PM CDT | Severe Thunderstorm Warning | MPX | Hennepin, Wright | 63 min |
| Jun 20, 12:49 PM CDT | Severe Thunderstorm Warning | MPX | Anoka, Chisago, Isanti, Kanabec | 56 min |
| Jun 20, 12:56 PM CDT | Severe Thunderstorm Warning | MPX | McLeod, Renville, Sibley | 64 min |
| Jun 20, 1:11 PM CDT | Severe Thunderstorm Warning | MPX | Redwood, Yellow Medicine | 64 min |
| Jun 20, 1:29 PM CDT | Flash Flood Warning | MPX | Anoka, Carver, Dakota, Hennepin, Ramsey, Scott and 1 more | 3 hr |
| Jun 20, 1:29 PM CDT | Severe Thunderstorm Warning | MPX | Anoka, Carver, Chisago, Dakota, Hennepin, Ramsey and 3 more | 61 min |
| Jun 20, 1:55 PM CDT | Severe Thunderstorm Warning | MPX | Nicollet, Renville, Sibley | 65 min |
| Jun 20, 2:09 PM CDT | Severe Thunderstorm Warning | MPX | Brown, Redwood | 51 min |
| Jun 20, 2:29 PM CDT | Severe Thunderstorm Warning | MPX | Goodhue, Le Sueur, Rice | 61 min |
| Jun 20, 3:01 PM CDT | Severe Thunderstorm Warning | MPX | Blue Earth, Waseca, Watonwan | 59 min |
| Jun 20, 3:11 PM CDT | Flash Flood Warning | MPX | Blue Earth, Goodhue, Le Sueur, Nicollet, Rice | 3 hr |
| Jun 20, 3:56 PM CDT | Severe Thunderstorm Warning | MPX | Faribault, Freeborn, Martin | 64 min |
| Jun 20, 4:58 PM CDT | Severe Thunderstorm Warning | MPX | Martin | 21 min |
Nearby
Severe Thunderstorm Warnings in Minnesota, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.